Savella and sweating?

Discussion in 'Fibromyalgia Main Forum' started by mjj3, Oct 24, 2010.

  1. mjj3

    mjj3 New Member

    My doctor started me on Savella a few weeks ago and I have noticed that I am sweating alot especially within about 20 min. after taking a dose and it seems to last up to a few hours. If I am not actually sweating I seem to be hot now all the time. Has anyone else experienced this with savella? I have an update appointment with my doctor tomorrow and was wondering if this type of thing will go away the longer I am on it or if I should switch to something else?
  2. Suzn

    Suzn Member

    Wish I could help...I have been on Savella for a little over 2 months, 2x a day 50 mg, having the same side effects as you. Dr wants to up my dose to 100 mg when I see him on Thursday since I am seeing no benefits to taking this drug yet. I am debating continuing this drug....maybe for another month as I realize drugs do need time to work but most people I have chatted with have either seen results right away or within the first couple of wks. Hope someone has an answer for you..I will watch this post. good luck mjj
  3. hermitlady

    hermitlady Member

    I've never tried Savella, but I experienced horrible sweating when I was on Effexor, and it stayed the same for the yr or so that I took it. I think sweating is a common side effect for many ADs unfortunately. Definitely talk to your dr about it. Let us know how it goes.